# SDR A6WA201441522

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CASE DRAIN FILTER BRACKET CRACKED IN AEB.  REMOVED CRACKED BRACKET & INSTALLED NEW SERVICEABLE BRACKET IAW SRM 51-41-02, 51-42-06, 51-2506 & 51-25-16.
